Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could depression be side effect of diane 35?

Hi I have been taking Diane 35 since I was 17 years old, I m 41 now and I stopped the pill 3 weeks ago. I am a very active person but lately I have been feeling lazy, I don t have the desire to workout and I m feeling depress. Is this a related side effect to be off Diane 35?
Mon, 22 Apr 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,

Depression is a known side effect of Diane 35.

It is related to the change of hormones in the system.

These symptoms will go away on its own.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 17 year old son is taking Minocycline - 100mg for acne and has been taking it for years. He has also been suffering from mild to moderate depression for years but has recently been suffering from severe depression. Could there be a correlation between the two?

doctor1 MD

I have stage 1 breast cancer, non invasive of lymph nodes, had surgery to remove cells, followed by radiation. Now on Femara for about a month. I am 78 years old but been very active, ballroom dancing and competitions. I seem to have a sense of desperation, maybe just depression. I can t decide if it is just a normal reaction to all I have been through or the Femara that I have been taking. Lost interest in dancing and really uncomfortable around other people. Will see my doctor in about a week, do you advise trying another form of the pill I am taking?

doctor1 MD

I am 60 years old and have been on Premarin vaginal cream for 6 months. I have anxiety that pops up now and then during the day but is especially bad at night. I feel anxious before bed knowing I probably won t sleep and usually I don t sleep well. I will sleep for about 3 hours and then I am awake a good part of the rest of the night, my mind racing and sometimes my breathing more rapid and heavier than it should be. Heart feels like it is beating too fast and I usually can t remember what I had been thinking about just minutes before. I have chills during the day and feel like my mind is foggy most of the time. I also tend to feel depressed at times also. Could these be side effects on the Premarin? Or should I be looking at something else?

Recent questions on  Combined oral contraceptive pill

doctor1 MD

I have been on birth control for 2 years. I m on mononessa continuous pill (where you skip the sugar pills and keep taking the blue pill.) I had dark red/brownish spotting for a week and a half, sore breasts, mood swings, and weight gain. Could I be pregnant or could it be something else?

doctor1 MD

Hi, I m a migraine patient of 26-years old lady, unmarried,suffering from Migraine for7 years, now taking Pizo-A & Amilin-tablets, but also i got that little -bit-blood coming from my nose,i had sex with a male only 2-times in whole life but after betrayal-i also continue birth control pill for regular period-

doctor1 MD

I was told that i had low estrogen levels when i was 15 and have been taking birth control. I m 21 now and stopped taking the pill several months ago and got a period naturally. Is it possible for my estrogen to be normal now? And could i get pregnant?

doctor1 MD

Hi. I am currently on the loestrin 24fe. My period just ended earlier this week from last week., nothing really heavy. I had intercourse with my boyfriend and experienced some light bleeding. Is this normal for this birth control as I know sometimes this can be associated with certain birth control pills...

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why